# SDR HALA2022030700069

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 33,897 hours, 5,368 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FUEL R STBY PUMP CB A11 TRIPPED// REMOVED AND REPLACED RH FUEL STBY PUMP PER AMM 28-21-51. LEAK CHECK OK. OPS CHCEK GOOD. PUMP, FUEL, AD; OFF 33-2822-9-0007 S/N 05409 ON 33-2821-9-0003 S/N 03972
